# SDR DL72S990490

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER SI 4-74176-12AD ON S4R LAP JOINT, 2 CRACK INDICATIONS WERE FOUND BETWEEN BS 360 AND 481.  HFEC INSP VERIFIED CRACK INDICATIONS.  REPAIRED PER ERA 332834-14AD, REV A.
